Danger Of Paracetamol Syrup Drug If Exposed To Baby’s Eyes?
If the baby’s eyes get Mirasic Syrup Medication, is it okay?
Thank you for asking HealthReplies.com.
The drug you mentioned has the active ingredient of paracetamol, which is a class of mild antipyretic and analgesic drugs. Consumption of this drug in the right way can help relieve fever and also pain, for example due to infections, tooth pain, post-immunization, injury, post-surgery, and more.
Contact between paracetamol syrup and eyes may or may not be dangerous. Frequently, if the volume of syrup that enters is very small, and the baby does not have an allergy to the syrup content, this condition is not dangerous. The baby's eyes may feel sore, itchy, runny, or reddish, but they are only temporary, then improve on their own without special handling.
However, if you find a large amount of syrup that enters the baby's eyes, or if your baby's eyes appear swollen, reddish, secrete abnormal abnormalities, and the baby becomes unnaturally fussy, we recommend that you consult your baby directly to your doctor, pediatrician, or ophthalmologist for further treatment. Depending on the cause and severity of the condition, the doctor can later provide various treatments.
The following initial steps you can apply if you do not find any danger signs mentioned above:
Clean the baby's eyes and surrounding area with sterile gauze moistened with warm water
Diligently wash baby's hands and shorten their nails
Do not carelessly give drops or eye ointment to the baby without doctor's advice
Be more careful in giving babies medicine, so they no longer enter the eye
Hope this helps ...